MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2813C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a 6.5 cm abdominal aortic aneurysm.It was reported that the patient presented with a type iii endoleak; there was a graft tear just above the flow divider.An aui device was placed successfully and the event resolved.The physician stated that the cause of the event may have been to user error.The physician believed that, when ballooning near the top of the graft with another manufacturer's balloon during the index procedure, the stent graft may have been compromised just above the flow divider.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6552782
Report Number2953200-2017-00749
Device Sequence Number767928
Product Code MIH
UDI-Device Identifier00613994762207
UDI-Public00613994762207
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2013
Device Model NumberENBF2813C145E
Device Catalogue NumberENBF2813C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer04/13/2017
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR